MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-53
Medical Device Problem Codes Pumping Problem (3016); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during therapy the cardiosave intra-aortic balloon pump (iabp) stopped pumping.A patient was involved.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse arrived on site and analyzed device logs.Fault code # 106 (communication error in the software data center) was recorded several times.The fse was unable to replicate any issue when testing on a patient simulator and test catheter.Executive processor pcba was replaced as a precaution.B.17 software was reinstalled, 30psi and helium transducers were recalibrated.Product passed all functional and safety tests per manufacturer specifications.The replaced executive processor pcba will be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
E1 - event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID, TYPE B PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50929478
Report Number2249723-2026-0004473
Device Sequence Number9734304
Product Code DSP
UDI-Device Identifier10607567108391
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-53
Device Catalogue Number0998-00-0800-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown